# SDR AWXA0001601

- Difficulty date: April 9, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 36,698 hours, 17,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 1812
- Condition: Faulty
- Location: Cabin
- Part time: 82 hours, 33 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - 4/5/01 - DURING MAINTENANCE OPERATIONAL CHECK ESCAPE PATH LIGHTS AT SEAT ROW 3L, 7L & 26L AS WELL AS OVERHEAD LIGHT AT 11L FAILED TO ILLUMINATE.  THE EMERGENCY LIGHT POWER SUPPLY UNIT AT POSITION NR 4 WAS REPLACED AND FUNCTIONAL CHECKS WERE GOOD.
